MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB ELEKTA MEDICAL LINEAR ACCELERATOR; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB ELEKTA MEDICAL LINEAR ACCELERATOR; ACCELERATOR, LINEAR, MEDICAL
Model Number 1552093
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Adult male needing chemoradiation for glioblastoma; outpatient radiation oncology; unable to radiate- versa treatment machine went down.A wire melted inside the machine, unable to treat patients.Patient was taken from treatment area and asked to wait in waiting area.Vendor service was notified along with physicist.Determined part/repair was needed.Patients were cancelled for remainder of day.Elekta was called, fse notified, fse is on his way from (b)(4).Part is ordered.Manufacturer response for accelerator, linear, medical, elekta medical linear accelerator (per site reporter).Unknown.

Brand Name
ELEKTA MEDICAL LINEAR ACCELERATOR
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
400 perimeter center terrace, suite 50
atlanta GA 30346
MDR Report Key16183471
Report Number16183471
Device Sequence Number11334983
Product Code IYE
UDI-Device Identifier05060191071574
UDI-Public05060191071574
Combination Product (Y/N)N
Initial Reporter StateOR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/30/2022
Report Date (Section F) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1552093
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/30/2022